Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 206, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 14, 2012, 7:00 PM CDT for 4 counties in Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 7:00 PM CDT (00:00 UTC)
- Expired
- Jun 14, 2012, 7:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Crosby County, TX, Floyd County, TX, Hale County, TX, Lubbock County, TX
The radar
The Lubbock radar (KLBB), 25 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 7:15 PM CDT | TSTM WND GST 63 | 5 Ene Abernathy, TX | WEST TEXAS MESONET REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 2234 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
013
WUUS54 KLUB 150000
SVRLUB
TXC107-153-189-303-150045-
/O.NEW.KLUB.SV.W.0206.120615T0000Z-120615T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
700 PM CDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CROSBY COUNTY IN NORTHWEST TEXAS.
SOUTHWESTERN FLOYD COUNTY IN NORTHWEST TEXAS.
SOUTHEASTERN HALE COUNTY IN NORTHWEST TEXAS.
NORTHERN LUBBOCK COUNTY IN NORTHWEST TEXAS.
* UNTIL 745 PM CDT
* AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF DESTRUCTIVE THUNDERSTORM WINDS IN EXCESS OF 70 MPH.
THE LEADING EDGE OF THESE WINDS WAS LOCATED FROM 10 MILES
SOUTHEAST OF PLAINVIEW TO ABERNATHY...AND MOVING SOUTHEAST AT 30
MPH.
* SOME LOCATIONS IN THE PATH OF THESE DANGEROUS WINDS INCLUDE
LUBBOCK INTERNATIONAL AIRPORT...ABERNATHY...NEW DEAL...AND
PETERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DESTRUCTIVE WINDS UP TO 65 OCCURRED EARLIER WITH THESE STORMS NEAR
COTTON CENTER. IF YOU CANNOT GET UNDERGROUND...GO TO AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS.
EXTENSIVE BLOWING DUST WILL LIKELY ACCOMPANY THESE WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3389 10188 3398 10173 3407 10167 3406 10138
3385 10142 3370 10151 3363 10172 3365 10192
3386 10202
TIME...MOT...LOC 2356Z 337DEG 25KT 3406 10161 3379 10188
$$
MCZ1 follow-up statement
484
WWUS54 KLUB 150030
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
730 PM CDT THU JUN 14 2012
TXC107-153-189-303-150045-
/O.CON.KLUB.SV.W.0206.000000T0000Z-120615T0045Z/
CROSBY TX-FLOYD TX-HALE TX-LUBBOCK TX-
730 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LUBBOCK...SOUTHEASTERN HALE...SOUTHWESTERN FLOYD AND NORTHWESTERN
CROSBY COUNTIES UNTIL 745 PM CDT...
AT 727 PM CDT...A LINE OF DESTRUCTIVE THUNDERSTORM WINDS WITH A
HISTORY OF PRODUCING WIND GUSTS NEAR 70 MPH WAS LOCATED FROM 9 MILES
NORTHEAST OF PETERSBURG TO 6 MILES SOUTHWEST OF ABERNATHY...MOVING
SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ABERNATHY...PETERSBURG...LUBBOCK INTERNATIONAL AIRPORT...IDALOU AND
NEW DEAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THESE STORMS MAY OCCUR WITHOUT ANY RAIN OR
LIGHTNING AND WILL LIKELY BE DELAYED BY SEVERAL MINUTES FOLLOWING
THE INITIAL GUST FRONT. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE
TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
THICK BLOWING DUST IS ALREADY BEING OBSERVED ALONG THE GUST FRONT
WHICH MAY REDUCE VISIBILITIES TO NEAR ZERO AT TIMES.
&&
LAT...LON 3388 10192 3389 10188 3398 10173 3407 10167
3406 10138 3385 10142 3370 10151 3363 10172
3365 10192
TIME...MOT...LOC 0027Z 336DEG 25KT 3391 10148 3368 10185
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:36 PM CDT, 24 minutes earlier.
Area forecast discussion, Jun 14, 6:36 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 636 PM CDT THU JUN 14 2012 .AVIATION... CONCERNS FOR THUNDERSTORMS AT BOTH TERMINALS THIS EVENING. CONVECTIVE COMPLEX ABOUT 30 NM NW OF KLBB IS SENDING AN OUTFLOW BOUNDARY THAT WILL RESULT IN A GUSTY WIND SHIFT AT THAT TERMINAL JUST AFTER 00Z. KCDS TSRA THREAT WILL HOLD OFF FOR A FEW HOURS IF THE COMPLEX CAN MANAGE TO STAY TOGETHER. OTHERWISE...MAINLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTIVE ACTIVITY. && .PREV DISCUSSION... /ISSUED 320 PM CDT THU JUN 14 2012/ SHORT TERM... RADAR AND VISIBLE SATELLITE ARE STARTING TO SHOW SIGNS OF CONVECTIVE DEVELOPMENT ACROSS PORTIONS OF THE SOUTH PLAINS. SURFACE ANALYSIS SHOWS THAT THE STORMS ARE DEVELOPING ALONG THE SURFACE TROF/DRYLINE AXIS IN A DEEPLY MIXED BOUNDARY LAYER. OFFICE WEBCAM AND MODIFIED FORECAST SOUNDINGS DO INDICATE THAT CLOUD BASES WILL BE FAIRLY HIGH WITH AN INVERTED-V TYPE SOUNDING. INITIALLY...THE STRONGER STORMS SHOULD BE MAINLY WATCHED FOR DAMAGING WINDS DUE TO THE DRY SUB-CLOUD ENVIRONMENT. HOWEVER...MOISTURE VALUES INCREASE HEADING EAST ACROSS THE SOUTH PLAINS INTO THE ROLLING PLAINS WHICH PRESENTS AN INCREASINGLY FAVORABLE ENVIRONMENT FOR LARGER HAIL AS THE STORMS PUSH EAST INTO THIS ENVIRONMENT. CLOSER TO LUBBOCK...ONE CELL HAS TRIED TO CONTINUALLY DEVELOP JUST NORTH OF THE CITY BUT IT APPEARS TO NOT BE ROOTED IN THE BOUNDARY LAYER AND COULD BE LOCATED JUST ABOVE THE CAP...INDICATING THAT THERE IS SOME LIFT OVER THE REGION BUT THE CAP HAS NOT TOTALLY ERODED OVER THE CENTRAL SOUTH PLAINS INTO THE ROLLING PLAINS. EXPECT TO SEE CONVECTION REMAIN PRETTY SCATTERED EARLY ON AND BE DRIVEN INITIALLY BY THE DRYLINE WITH NEW DEVELOPMENT AND EARLY STORM MOTIONS DETERMINED BY OUTFLOW BOUNDARY INTERACTIONS AND DEVELOPMENT. ENOUGH SHEAR IS PRESENT TO PROVIDE FOR SOME ORGANIZATION AS THE STORMS MOVE SLOWLY TOWARDS THE NORTHEAST. FOR TONIGHT...UPPED POPS ACROSS THE SOUTH PLAINS INTO THE LOW END OF CHANCE AND THEN KEPT SLIGHT CHANCE ACROSS THE ROLLING PLAINS. WILL ALSO GO AHEAD AND MENTION DAMAGING WINDS AND LARGE HAIL IN THE WEATHER GRIDS. WILL HAVE TO KEEP WATCH BUT DRY ENVIRONMENT YESTERDAY MAY RESULT IN DUSTY OUTFLOW HEADING TOWARDS THE I-27 CORRIDOR/LUBBOCK LATER THIS EVENING. POPS SHOULD TAPER OFF AFTER SUNSET AS CONVERGENCE ALONG THE DRYLINE DECREASES AND THE BOUNDARY LAYER DECOUPLES. UNDERCUT GUIDANCE MIN TEMPS QUITE A BIT AS THEY HAVE BEEN RUNNING 5-9 DEGREES TOO WARM ACROSS MOST OF THE AREA. DAY SHOULD START OFF DRY WITH A FEW REMNANT HIGH CLOUDS OVER THE REGION. TOMORROW AFTERNOON MAY BE A REPEAT OF TODAY WITH THE DRYLINE PUSHING CLOSE TO THE STATE LINE AND THEN DEEP MIXING HELPING TO ERODE THE CAP RESULTING IN HIGH BASED THUNDERSTORMS ACROSS THE WESTERN ZONES...EVENTUALLY PUSHING EAST INTO THE CENTRAL SOUTH PLAINS LATE IN THE AFTERNOON THROUGH EARLY EVENING HOURS. JORDAN LONG TERM... AN UL DISTURBANCE ACROSS SOUTHERN CALIFORNIA THIS AFTERNOON...IS PROGGED TO RETROGRADE SSW ACROSS THE EASTERN PACIFIC TOMORROW NIGHT THUS INDUCING SW FLOW ALOFT. SFC TROUGH ACROSS EASTERN NEW MEXICO WILL PROMOTE A DRYLINE TO NEAR THE TEXAS NEW MEXICO BORDER DURING THE SAID PERIOD...WHILE CONCURRENTLY AN EMBEDDED DISTURBANCE IN THE FLOW ALOFT MAY BE THE SYNOPTIC SPARK TO INITIATE STORMS ALONG AND EAST OF THE DRYLINE. ALTHOUGH MODEL SOUNDINGS HINT AT A BIT OF CIN BEING PRESENT...IT APPEARS TO BE OVERCOME BY ADEQUATE CONVERGENCE ALONG THE DRYLINE COMBINED WITH LARGE SCALE ASCENT AS SHOWN VIA THE NAM...GFS AND ECMWF SOLUTIONS...WITH PRECIP MAINLY ON THE CAPROCK. IF STORMS DO INDEED DEVELOP...SOUNDING PROFILES EXHIBITING AN INVERTED-V SOUNDING PROFILE...A VEERING WIND PROFILE AND SFC-BASED CAPE OF 1.5-2.0 KG/KG...SUGGESTS THE POTENTIAL FOR STORMS TO BECOME ORGANIZED WITH HAIL AND BRIEF GUSTY WINDS THE PRIMARY THREATS. SATURDAY A FRONT WILL MOVE SOUTH FROM THE PROGRESSIVE FLOW ACROSS THE NORTHERN U.S. TIER...TO NEAR/ACROSS THE PANHANDLES BEFORE RETREATING NORTH. THE NAM IS MOST AGGRESSIVE /AND FARTHEST SOUTH WITH THE FRONT/ AS IT DEVELOPS A COMPLEX ALONG THIS BOUNDARY AND IT BRUSHES THE FAR SERN TEXAS PANHANDLE LATE SATURDAY NIGHT. THIS EVOLUTION IS AN OUTLIER AS COMPARED TO OTHER SOLUTIONS THUS CURRENT THINKING IS THAT INCREASING CLOUDINESS ACROSS THE NORTHERN ZONES APPEARS MORE LIKELY ATTM. FORECAST MODELS HAVE BEEN TRENDING TOWARDS AN UA RIDGE BUILDING ACROSS THE SOUTHERN PLAINS THIS WEEKEND...WHICH WILL INDUCE ABOVE NORM TEMPS /LOWER TO MID 90S/. WITH THE DRYLINE LINGERING NEAR THE TEXAS/NEW MEXICO BORDER ON SATURDAY AND UPSLOPE SFC WINDS PERSISTING EAST OF THE DRYLINE WHICH WILL PROMOTE DEWPOINTS IN THE 50S AND 60S...THE NAM...ECMWF AND TO A LESSER EXTENT THE GFS DEVELOP PRECIP ALONG THE DRYLINE SATURDAY AFTERNOON/EVENING ACROSS THE WESTERN AND CENTRAL ZONES. ONE MITIGATING FACTOR COMES TO PLAY AND THAT IS WEAK MEAN FLOW WHICH MAY PROVE DIFFICULT FOR STORMS TO MAKE IT TO THE CWA. HOWEVER...SLIGHT CHANCE POPS ACROSS THE AFOREMENTIONED AREAS IS VALID WITH SEVERE INDICES SIMILAR TO TOMORROW NIGHT INDICATING HAIL AND WIND THE PRIMARY THREATS /SFC-BASED CAPE IS PROJECTED TO BE GREATER WITH VALUES OF AOA 3.0 KJ/KG/. SUNDAY...THE UA RIDGE RETROGRADES SW TO NEAR THE BAJA OF CALIFORNIA AND AS SUCH...THE DRYLINE SHIFTS TO CENTRAL/WESTERN NEW MEXICO. ONE WOULD THINK THAT BEST PRECIP CHANCES WILL RESIDE ACROSS NEW MEXICO...HOWEVER NW FLOW ALOFT TAKES SHAPE AND MEAN FLOW IS A BIT STRONGER. AS A RESULT...FORECAST SOLUTIONS DISPLAY PRECIP MAKING IT TO THE WESTERN AND CENTRAL ZONES SUNDAY AFTERNOON/EVENING. HAVE OPTED TO ADD SLIGHT CHANCE POPS FOR THIS POSSIBILITY. MODEL RUNS ARE HAVING DIFFICULTY RESOLVING WHAT THE SYNOPTIC PATTERN WILL BE FOR NEXT WEEK...AS THE CURRENT MODEL RUNS DIFFER FROM PREVIOUS RUNS. IT IS SHOWN THAT UA RIDGING WILL TAKE SHAPE ACROSS THE SOUTHWESTERN AND EASTERN CONUS...WITH A NOTABLE UA DISTURBANCE MOVING NORTHWEST FROM THE GULF OF MEXICO AND TOWARDS THE SOUTHERN PLAINS TUESDAY/WEDNESDAY. THERE ARE HINTS OF CONVECTION BREAKING OUT JUST ESE OF THE CWA THANKS TO THE AFOREMENTIONED DISTURBANCE...WITH PERHAPS ONLY INCREASING CLOUDINESS OCCURRING OFF THE CAPROCK. WILL THEREFORE MAINTAIN SILENT POPS BEYOND SUNDAY NIGHT FOR NOW...AS THE DESIRE TO ANALYZE FUTURE MODELS FOR CONSISTENCY IS WARRANTED. THE PROGRESSIVE FLOW ACROSS THE NORTH MAY ONCE AGAIN MOVE A SLIGHTLY STRONGER COLD FRONT TO ACROSS THE PANHANDLES THURSDAY/FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 59 95 63 90 62 / 40 30 20 20 20 TULIA 62 94 66 91 64 / 30 20 20 20 20 PLAINVIEW 63 94 69 91 65 / 30 20 20 20 20 LEVELLAND 64 97 67 92 65 / 40 20 20 20 20 LUBBOCK 66 96 69 93 66 / 30 20 20 20 20 DENVER CITY 64 98 66 92 65 / 40 30 30 20 20 BROWNFIELD 64 98 67 92 65 / 30 20 20 20 20 CHILDRESS 69 95 71 95 69 / 20 10 10 10 20 SPUR 69 96 70 93 68 / 20 20 20 20 20 ASPERMONT 69 97 73 95 70 / 20 10 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/26
Hazardous weather outlook, Jun 14, 11:06 AM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1106 AM CDT THU JUN 14 2012 TXZ021>044-151615- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1106 AM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND EAST OF THE DRYLINE WHICH IS EXPECTED TO PROGRESS INTO THE WESTERN SOUTH PLAINS AND SOUTHWESTERN PANHANDLE BY LATE AFTERNOON. THERE IS CONCERN THAT WARM AIR ALOFT WILL INHIBIT THUNDERSTORM DEVELOPMENT TODAY...BUT IF THUNDERSTORMS DO FORM THERE IS A GOOD CHANCE SOME SOME STORMS COULD BECOME SEVERE OWING TO MODERATE AMOUNTS OF INSTABILITY. THE MAIN THREATS WILL COME FROM DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF GOLFBALLS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A RISK OF STRONG OR SEVERE THUNDERSTORMS OVER MUCH OF THE OUTLOOK AREA EACH AFTERNOON AND EVENING FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 14, 4:29 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 429 PM CDT THU JUN 14 2012 TXZ021-022-027-028-142200- BAILEY-CASTRO-LAMB-PARMER- 429 PM CDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR LAMB...BAILEY...CASTRO AND PARMER COUNTIES... AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MULESHOE...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3447 10253 3415 10230 3404 10274 3427 10287 TIME...MOT...LOC 2127Z 237DEG 12KT 3422 10266
Special weather statement, Jun 14, 5:02 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 502 PM CDT THU JUN 14 2012 TXZ021-022-027-028-142230- BAILEY-CASTRO-LAMB-PARMER- 502 PM CDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR LAMB...BAILEY...CASTRO AND PARMER COUNTIES... AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS EXTENDING FROM 15 MILES NORTHEAST OF MULESHOE TO 11 MILES SOUTHWEST OF MULESHOE...MOVING NORTHEAST AT 10 MPH. HAIL UP TO NICKEL SIZE...WIND GUSTS TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCALIZED FLOODING OF ROADS NEAR PLAYA LAKES WILL ALSO BE POSSIBLE. LAT...LON 3425 10228 3400 10290 3419 10299 3450 10250 TIME...MOT...LOC 2158Z 257DEG 5KT 3436 10251 3411 10284 MCZ
Special weather statement, Jun 14, 5:32 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
532 PM CDT THU JUN 14 2012
TXZ027-142300-
BAILEY-
532 PM CDT THU JUN 14 2012
...STRONG THUNDERSTORM IN BAILEY COUNTY...
AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF MULESHOE MOVING NORTHEAST
AT 10 MPH.
OCCASIONAL HAIL UP UP TO THE SIZE OF NICKELS...WINDS GUSTS TO 50
MPH...CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE
LIKELY WITH THIS STORM.
THIS STORM WILL MOVE OVER AREAS THAT HAVE ALREADY RECEIVED AS MUCH
AS 1/2 INCH OF RAIN FROM EARLIER STORMS. LOCALIZED FLOODING OF ROADS
NEAR PLAYA LAKES WILL BE POSSIBLE. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3419 10299 3431 10281 3431 10262 3392 10261
3386 10299
TIME...MOT...LOC 2230Z 247DEG 11KT 3413 10281
MCZSpecial weather statement, Jun 14, 6:04 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 604 PM CDT THU JUN 14 2012 TXZ027-142330- BAILEY- 604 PM CDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EAST-CENTRAL BAILEY COUNTY... AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST-CENTRAL BAILEY COUNTY...OR ABOUT 10 MILES SOUTHWEST OF MULESHOE...MOVING EAST AT 10 MPH. ANOTHER RAPIDLY INTENSIFYING STORM WAS LOCATED JUST SOUTH OF THIS STORM NEAR NEEDMORE...ALSO MOVING EAST. NICKEL SIZE HAIL AND HEAVY RAINS UP TO 1/2 INCH ARE LIKELY WITH BOTH OF THESE STORMS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 3425 10262 3401 10261 3401 10288 3415 10289 TIME...MOT...LOC 2301Z 249DEG 9KT 3409 10281 MCZ
Local storm report, Jun 14, 6:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
653 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 1 N HALE CENTER 34.08N 101.84W
06/14/2012 M65 MPH HALE TX TRAINED SPOTTER
&&
EVENT NUMBER LUB1200318
JWJThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:17 PM CDT | Special Weather Statement | LUB | Floyd, Lubbock | 28 min |
| Jun 14, 7:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 60 min |
| Jun 14, 7:52 PM CDT | Special Weather Statement | LUB | Crosby, Motley, Terry, Yoakum | 23 min |
| Jun 14, 7:57 PM CDT | Blowing Dust Advisory | LUB | Cochran, Crosby, Garza, Hockley, Lubbock, Lynn and 2 more | 63 min |
| Jun 14, 8:04 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 41 min |
| Jun 14, 8:18 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Cottle, Crosby, Dickens, Floyd, Hall and 2 more | 57 min |
| Jun 14, 8:38 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 67 min |
| Jun 14, 8:45 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall | 60 min |
| Jun 14, 9:10 PM CDT | Areal Flood Advisory | LUB | Crosby, Hockley, Lubbock, Lynn | 110 min |
| Jun 14, 9:10 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Motley | 65 min |
| Jun 14, 9:32 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent, King, Stonewall | 58 min |
| Jun 14, 9:34 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 56 min |
| Jun 14, 10:26 PM CDT | Areal Flood Advisory | LUB | Cottle, Dickens, Garza, Kent, King, Lynn and 2 more | 3 hr |
| Jun 14, 10:30 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn, Terry | 60 min |
| Jun 14, 10:42 PM CDT | Special Weather Statement | LUB | Kent, King | 33 min |
| Jun 15, 12:15 AM CDT | Special Weather Statement | LUB | Kent, Stonewall | 45 min |
| Jun 15, 12:47 AM CDT | Special Weather Statement | LUB | King, Stonewall | 28 min |
| Jun 15, 1:16 AM CDT | Special Weather Statement | LUB | Childress, Cottle, Dickens, Hall, King, Motley and 1 more | 29 min |
| Jun 15, 2:01 AM CDT | Special Weather Statement | LUB | Childress, Cottle, Hall, Motley | 59 min |
| Jun 15, 2:15 AM CDT | High Wind Warning | LUB | Childress | 70 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.